Panic attacks effect of Doxepin

We have 334 consumer reports for Doxepin. Panic attacks effect occurred in 1%.

Patients statistics on Panic attacks side effect for Doxepin


Average weight in Lbs

Average height in Ft
5′ 7″
6′ 1″

Average age

Doxepin Circle Diagram 5 consumers of 334 reported about Panic attacks

  1. Carolyn R. Watson says:
    4.0 rating

    Doxepin for Sleep disorders; Depression

    I first got into depression in 2001 due to exam anxiety and sleep disturbances (before ADHD was detected). I should go up to 4x daily 50mg. That was hell! After two days full of panic attacks (did not trust me out of the house, stayed mostly in bed) and significantly increased fears with optical hallucinations I reduced in consultation with the doctor to 50mg / evening. With the 50mg we went much better. I slowly increased to 75 and 100mg / day over the coming weeks. After about 3 weeks, the antidepressant effect began. Better than amineurine, but not much stronger. Benefits: slightly increase in drive, slightly antidepressive, slightly appetite-suppressing, inexpensive. Negative side effects: feeling thirsty, dizziness, especially at the beginning of taking, diffuse feeling of unreality, difficulty concentrating, forgetfulness. Settling phenomena: None

    Side effects: Panic attacks; Thirst; Dizziness
  2. Mark S. Bess says:
    3.5 rating

    Doxepin for Depression

    I have had severe depression for 20 years, and have had my best experiences with Doxepin 100mg and Opipramol 150mg. Side effects: very strong drive, occasional hypomania, mild panic disorders, nightmares and aggressiveness. But my depression is almost gone, only from November, the winter depressions come even more and go for 6 weeks in an acute clinic (psychosomatics). Only for information, the antidepressant effect outweighs all the side effects and life is fun again.

  3. Walter R. Croft says:
    5.0 rating

    Doxepin for Fatigue

    I get Doxepin because of a physical exhaustion with tension and weakness, but my head is clear, I am cheerful and cheerful, only the body is weakened. At the clinic I am given doxepin for the night. 1st day – 25 mg, 2nd day 50 mg, 3rd day 100 mg. It is terrible for me. On the third night I had the worst panic attack of my life. I can not get out of bed in the morning, I’m totally without a drive during the day, my legs have a lot of pain and sometimes my arms feel very heavy. I am shaking, very tense and restless, sometimes really aggressive. After a few days I got a noise in my right ear, after 8 days a hearing loss was diagnosed. The worst thing is that since taking my joy of life is gone. I am whiny, lamenting, sad. That was different before takingIt’s sometimes so bad that I feel like I’m suicidal. The doctors say that can not be side effects and want to increase the drug. But I’m not part of that. I’ll sneak Doxepin out now and see if I’m feeling better. I prefer to feel physically weak than without zest for life …….